# SDR SWIA202265639

- Difficulty date: May 4, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000610
- Aircraft time: 13,372 hours, 9,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 52 SUPPORT ANGLE FOR LH MLG WHEEL WELL CRACKED AT OUTBOARD FASTENER AS MARKED   (C CHECK RO 5/19/22)    REMOVED AND REPLACED FR 52 SUPPORT ANGLE FOR LH MLG WHEEL WELL REF SRM 51-40-08.
